# SDR 06FDEA1204

- Difficulty date: March 23, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  LT WING, DROPPED LEADING EDGE, EXISTING REPAIR DOUBLER ON UPPER SIDE.  REMOVED RUST ON FASTENER BY BRUSHING AND REPROTECTED IAW SRM 51-21-01.  EXISTING REPAIR IS CONFORM TO SRM 57-10-00 FIG 55 FOLLOWING EO 8-5100-7-50001 CRITERIA.
